# SDR 99ZZZX4616

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N711FJ
- Make and model: Amd FALCON10
- Aircraft serial: 149
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: AP09V0303
- Condition: Failed
- Location: Lt Engine
- Component: Abex
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE SERIAL NUMBERED PUMP WAS INSTALLED ON THIS ARICRAFT AS A REPLACEMENT OF AN OVERHAULED PUMP BY THIS VENDOR (THE ZEE CO) WHICH FAILED AFTER 157 HOURS OF OPERATION. THIS PUMP, SN AH-49579A, WAS IN OPERATION ONLY 87.9 HOURS BEFORE IT HAD A FAILURE WHICH CAUSED ITS REPLACEMENT.  HYDRAULIC FLUID WAS NOTICED ON THE BOTTOM OF THE COWLING AND AFTER INVESTIGATING, FOUND ONE OF THE HEX CAP SCREW HEADS HAD SHEARED OFF.  THE CAP HEAD DANGLED FROM THE PUMP BY THE SAFETY WIRE.
